Journal article icon

Journal article

Compact Riemannian 7-manifolds with holonomy G-(2) .1.

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF DIFFERENTIAL GEOMETRY More from this journal
Volume:
43
Issue:
2
Pages:
291-328
Publication date:
1996-03-01
ISSN:
0022-040X
Pubs id:
pubs:20640
UUID:
uuid:6892ea98-56fd-41f1-a453-896fa765e15c
Local pid:
pubs:20640
Source identifiers:
20640
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP